MAUDE Adverse Event Report: TORNIER S.A.S. AEQ ASCEND FLEX STD HUMERAL STEM 2B ANGLE 132 DEGREES5 L.70 PTC; PROSTHESIS SHOULDER JOINT METAL

TORNIER S.A.S. AEQ ASCEND FLEX STD HUMERAL STEM 2B ANGLE 132 DEGREES5 L.70 PTC; PROSTHESIS SHOULDER JOINT METAL
Model Number HUMERAL STEM 2B ANGLE 132 DEGREES5 L.70 PTC
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 06/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
On the (b)(6) 2020: this patient underwent a ascend flex reverse surgery on the right shoulder.After surgery, on (b)(6) 2021, she had a medical check up and a bone fracture was confirmed on the affected part.The patient fall was the cause.The revision was initially scheduled for around (b)(6) 2021 for long stem replacement.But the revision surgery was performed on (b)(6).There was no removal or replacement of the implant, and the surgery was completed with osteosynthesis by fixation using a plate and cable from another company.
 
Additional Manufacturer Narrative
The reported event that could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.The batch record could not be reviewed because the affected device was not returned, and the lot number was not communicated.More information as well as the affected device must be available in order to determine the exact root cause of the failure.If any information is provided, the investigation report will be updated.A review of the labeling did not indicate any abnormalities.H3 other text : device remains implanted.
 
Event or Problem Description
On the (b)(6) 2020: this patient underwent a ascend flex reverse surgery on the right shoulder.After surgery, on (b)(6) 2021, she had a medical check up and a bone fracture was confirmed on the affected part.The patient fall was the cause.The revision was initialy scheduled for around (b)(6), 2021 for long stem replacement.But the revision surgery was performed on (b)(6).There was no removal or replacement of the implant, and the surgery was completed with osteosynthesis by fixation using a plate and cable from another company.

Brand Name
AEQ ASCEND FLEX STD HUMERAL STEM 2B ANGLE 132 DEGREES5 L.70 PTC
Common Device Name
PROSTHESIS SHOULDER JOINT METAL
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
laurent ray
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
476613500
MDR Report Key12232384
Report Number3000931034-2021-00294
Device Sequence Number14579786
Product Code KWS
UDI-Device Identifier03700386944512
UDI-Public03700386944512
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHUMERAL STEM 2B ANGLE 132 DEGREES5 L.70 PTC
Device Catalogue NumberDWF602B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer10/14/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian